# SDR HNAA2017112100377

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 42,600 hours, 39,247 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG, AFTER GEAR RETRACTION, WOULD CONTINUE TO UNLOCK AND LOCK. SELECTED GEAR DOWN, ALL NORMAL WITH THE GEAR DOWN.  R & R NOSE GEAR DOOR SOLINOID VALVE IAW MM 32-22-02. BLED HYDRAULIC LINE IAW MM 29-10-00-860-803-A. OPS CHECKED IAW MM 32-30-00-700-801-A. OK FOR SERVICE
